Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Krämer, N. and Sugiyama, M. 
Titel:
The degrees of freedom of partial least squares regression 
Abstract:
The derivation of statistical properties for Partial Least Squares regression can be a challenging task. The reason is that the construction of latent components from the predictor variables also depends on the response variable. While this typically leads to good performance and interpretable models in practice, it makes the statistical analysis more involved. In this work, we study the intrinsic complexity of Partial Least Squares Regression. Our contribution is an unbiased estimate of its Deg...    »
 
Zeitschriftentitel:
Journal of the American Statistical Association 
Jahr:
2011 
Band / Volume:
106 
Heft / Issue:
494 
Seitenangaben Beitrag:
697-705 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text